# SDR IPXA1570059

- Difficulty date: October 10, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 19,196 hours, 12,635 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N50055
- Condition: Corroded
- Location: Bs 1057
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO FLOORBEAM IS CORRODED AND HAS DAMAGE AT STA 1057, BL 0 TO LBL 25.  FABRICATED AND INSTALLED NEW FLOORBEAM IAW SRM 53-00-04 -02.
